| Model Number |
PPM2020 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Erythema (1840); Unspecified Infection (1930); Nausea (1970); Pain (1994); Seroma (2069); Tachycardia (2095); Hernia (2240); Obstruction/Occlusion (2422); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 ime e2402: leukocytosis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after the implant, the patient experienced nausea, seroma, pain, infection, tachycardia, erythema, & leukocytosis.Post-operative patient treatment included use of abdominal binder, anti-nausea medication, npo, iv fluids, hospitalization, use of jp drain, & iv antibiotics.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after the implant, the patient experienced nausea, seroma, pain, infection, tachycardia, erythema, <(>&<)> leukocytosis.Post-operative patient treatment included use of abdominal binder, anti-nausea medication, npo, iv fluids, hospitalization, use of jp drain, <(>&<)> iv antibiotics.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after the implant, the patient experienced recurrence, adhesions, obstruction, nausea, seroma, pain, infection, tachycardia, erythema, <(>&<)> leukocytosis.Post-operative patient treatment included revision surgery, partial explant surgery, incision and drainage, wound vac, use of abdominal binder, anti-nausea medication, npo, iv fluids, hospitalization, use of jp drain, <(>&<)> iv antibiotics.